Vol. 4, No 2, 1998

Information
Issue: Vol. 4, No 2, 1998
Journal: Mathematical Problems in Engineering
ISSN: 1024-123X, eISSN: 1563-5147
Published date: 1998 (print)
Language: English
DOAJ: https://doaj.org/toc/a5f4e5d9bfae417d90712a776e41649a/4/2
Licenses:
Tables of Contents
# [1-8/8] Title Pages
1. Nonnegativity of uncertain polynomials
Authors: Šiljak Dragoslav D., Šiljak Matija D.
Keywords: Interval polynomials; uncertain parameters; polytope families; matrix polynomials; absolute stability
135-163 (29)
2. On a numerical model for diffusion-controlled growth and dissolution of spherical precipitates
Authors: Van Keer R., Ka?ur J.
Keywords: Diffusion Kinetics; spherical precipitates; moving boundaries; finite elements
115-133 (19)
3. On deterministic approximation of Markov processes by ordinary differential equations
Authors: Rozonoer L. I.
Keywords: Markov processes; convergence; differential equations; chemical kinetics
99-114 (16)
4. Robust stability and stabilization of a class of uncertain nonlinear systems with delays
Authors: Mahmoud Magdi S.
165-185 (21)
5. Robust stability and stabilization of a class of uncertain nonlinear systems with delays
Authors: Magdi S. Mahmoud
165-185 (21)
6. On deterministic approximation of Markov processes by ordinary differential equations
Authors: L. I. Rozonoer
Keywords: Markov processes; convergence; differential equations; chemical kinetics.
99-114 (16)
7. On a numerical model for diffusion-controlled growth and dissolution of spherical precipitates
Authors: R. Van Keer, J. Kacur
Keywords: Diffusion Kinetics; spherical precipitates; moving boundaries; finite elements.
115-133 (19)
8. Nonnegativity of uncertain polynomials
Authors: Dragoslav D. Šiljak, Matija D. Šiljak
Keywords: Interval polynomials; uncertain parameters; polytope families; matrix polynomials; absolute stability.
135-163 (29)